MAUDE Adverse Event Report: GYRUS ACMI L.P. PK CUTTING FORCEPS, 5MM, 33CM

GYRUS ACMI L.P. PK CUTTING FORCEPS, 5MM, 33CM
Model Number PK-CF0533
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon at the user facility reported that during a laparoscopic bilateral salpingectomy, the plasmakinetic cutting forceps were ¿not cutting properly, even with adequate amount of tissue in the forceps.¿ no error was displayed on the machine and the procedure was completed with a similar device.No delay and no harm or impact to the patient was reported.
 
Additional Manufacturer Narrative
The investigation is still in progress; however, if additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and to correct g2 and h4.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the suggested event could not be concluded.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
Correction: d3, g1, h11.This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is 3011050570.

Brand Name
PK CUTTING FORCEPS, 5MM, 33CM
Common Device Name
FORCEPS
Manufacturer (Section D)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17206324
Report Number9610773-2023-01737
Device Sequence Number5440654
Product Code GEI
UDI-Device Identifier00821925035867
UDI-Public00821925035867
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPK-CF0533
Device Lot NumberFR240430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer10/23/2023
06/18/2024
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date10/24/2023
06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown